... on spironolatone,carvediol 3.125 A & 6.25 PM; atorvastatin, Levothyroxine; Furosemide; clopidogrel; and amiodarone, I feel like guinea pig, after a couple of new ones were added I am short of breath am tired all the time, I suffered a cardiac arrest in Jan of 2008, have a pacemaker and defibrillator. on Dec. 25, 2014 I suffered a very minor attack and they started adding all these things, the statins do me in,
Congestive Heart Failure - My doctor has me om several different meds, some related, Why would I be?
- 31 Jan 2015 by Lorraine Boegle
- 29 July 2016
- heart failure, amiodarone, atorvastatin, carvedilol, clopidogrel, furosemide, levothyroxine, spironolactone, congestive heart failure, doctor, heart
I am in the same situation as you. Our histories are similar. I am on several of the medications you mentioned along with others. All the meds have their own functions yet work together to address our problems. There are days that I am very tired and seem to have shortness of breath. As for the statins, they "eat me alive"! I am on 4G of Lovaza to try to wrangle the cholestrol problem.
Some of the side effects may settle down after awhile. Hang in there, address your concerns to your Dr. And know that you are not the only one facing these issues. We need to stick together and support each other thru this. :)
Last count I'm on 12 medications which include potassium and Vitamin D supplements. Some of my meds are related also. That just seems to be the way these doctors do things. When I complained about being tired all the time my cardiologist told me to not blame that on the medicines. Foolish man never saw me again because I changed doctors. That was five years ago and I still feel like a wet dishrag. Hopefully things will get better for you.
I had congestive heart failure in 2006. They put me on, carvedilol, amiodarone, Coumadin and digoxin. I have a pacemaker and defibrillator since 2006. I've had three ablations and 14 cardioversions which is being zapped by an external defibrillator. I can't have any more procedures done and I'm in Afib 24-7. Just a comment about amiodarone. They had me on it seven years and I complained exactly as you did shortness of breath and tired all the time. The worst part a person shouldn't be on amiodarone more than two years but they had me on it for seven years. I never smoked cigarettes but now have asthma, depression and memory loss. I know this is from the amiodarone. Doctors don't take the medicine they give out. You know your body as I Kept saying to them the meds are destroying me. I'm no doctor but after a few years I had shortness of breath and tired all the time. I blame the amiodarone. Good luck luck.
time to look for a new Dr.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Dec 2011 • 4 answers
Updated 12 May 2013 • 2 answers
Updated 5 Jul 2017 • 4 answers
Updated 22 Aug 2015 • 2 answers
Updated 24 Oct 2018 • 1 answer